# SDR FDEA202212283031

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,637 hours, 27,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR REQUIRES SIGNIFICANT EFFORT TO CLOSE.  R & R FWD UPPER, AFT UPPER AND LOWER LATCH FITTINGS IAW AMM 52-11-37-4. R/R ALL FOUR LATCH ROLLERS IAW AMM 52-11-01-4. R & R GUIDE ARM IAW AMM 52-11-04-2.  ADJUSTED L1 DOOR IAW AMM 52-11-00-5.
